Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

What causes missed periods and nausea after iud insertion

Premium Questions

doctor1 MD

Hi I`ve had a copper IUD installed in august 2013 and had 1 period following the insertion ... stopped taking the pill after the IUD was inserted, I`ve had pregnancy tests, blood work and a ultrasound ...

doctor1 MD

injection and IUD insertion, will it cause any problem either now or in future fertility or pregnancy? 4 .... She is interested in getting depo provera injection first and after one week want to get IUD (either ...

doctor1 MD

as well as nausea and body ache . But even after a week of having Modus, she is yet to get her periods ...My girlfriend and I had unprotected sex last month. Immediately after that she had her periods ...

doctor1 MD

I had copper-t IUD for 2.5 years after which it was removed on 28th september. Got my period on 30 ... contraceptive as per my gynaec's advice. Did not get any bleeding/period even after stopping the 21 pill pack ...

doctor1 MD

I have an IUD inserted about a month and half ago. I got my period last week on Tuesday ... a browm discharge. There is no odor, just a brown discharge. What could this be? ...

Public Forum Discussions

doctor1 MD

I am 40 days from my period. I am on birth control the iud for 10 years. I have been having brown discharge on and off for two weeks straight. I got the iud inserted after I had my daughter during my c ...

doctor1 MD

test and they have come out negative. I am not sure if my IUD has slipped or not, after sex i felt a plastic/wirey string just as i was wiping. Is that the IUD string and should it be that low??? Ive ever ...

doctor1 MD

I have the Paragard IUD . I am 4 days late, experiencing nausea, and lower abdominal pain . I took a pregnancy test yesterday and it came out negative. Any idea of what might be going on? ...

doctor1 MD

Hi I have had the mirena in for just over a year now I don t have any periods and Havnt since it been in but I ve been bleeding after sex or during sex for that matter, why?? Also I have been feeling ...

doctor1 MD

hi, please advice i had insert IUD on September 2013, and now iam delaying my period for 7days had check pregnancy test by my self but it is negative, had meet up with doctor and she gave me Norcutin ...

doctor1 MD

I got the Paragard IUD inserted yesterday. My menstrual cycle started 3 days ago, but I haven t had any menstrual bleeding after the Paragard was inserted. I don t have any abdominal pain ...

doctor1 MD

because I had a very low AFC and my AMH was 0.22. I was 34 yrs at the time . I used the mirena IUD after ... failed to get a period after the mirena removal for almost 2 months and a half and the doc prescribed me ...

doctor1 MD

Hello. About a week ago I had a Mirena IUD inserted. However, it was inserted on the Tuesday and I ... condoms). But since the insertion I haven t gotten a period. Any reason why? Should I be worried? ...

doctor1 MD

pregnant? I also didn t have hpt show a positive with my first child until 3-4 weeks after my missed period ...Copper iud removed now I am late for my period. Could I be pregnant? I had my copper iud removed ...

doctor1 MD

hi,i am 29 years .i have 2 year daughter.last year i hav inserted copper T.and now facing the problem delayed periods. my last date was 29 july and still waiting for it . is this much period ...

Mobile Questions and Answers

doctor1 MD

Hi Henda Copper IUD is known to cause menstrual irregularities and infections. Get examined by a gynecologist to sort out what is going on. Reply with thanks

doctor1 MD

Hi, Thank you for posting your query. It could be pre-mentrual phase, when these symptoms can occur just before periods. Paracetamol tablets would help. Best wishes, Dr Sudhir Kumar MD DM

doctor1 MD

Please consult your physician for any displacement of IUD